# SDR AALA202110086946

- Difficulty date: September 18, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737823
- Aircraft serial: 30918
- Aircraft time: 36,401 hours, 14,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MULTIPLE AREA OF CORROSION ON LEFT TRANSITION PANEL FROM STA 500D TO STA 500L. INSTALLED LEFT TRANSITION PANEL PER SRM 53-00-53-2R.
